# SDR UPS06846171

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT LIGHT ON IN FLT WILL NOT EXTINGUISH IN ARMED POS.  THIS DISCREPANCY COULD NOT BE DUPLICATED ON THE GROUND.  PERFORMED EMERG LIGHTING CK PER MM 33-50-02-2 WITH ALL NORMAL RESULTS.
